Switchings of optimal controls and the equation y ( 4 ) + | y | α s i g n y = 0 , 0 < α < 1

Pavol Brunovský; John J. Mallet-Paret

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 3, page 302-313
  • ISSN: 0528-2195

How to cite

top

Brunovský, Pavol, and Mallet-Paret, John J.. "Switchings of optimal controls and the equation $y^{(4)}+\vert y\vert ^{\alpha }\,sign\,y=0$, $0<\alpha <1$." Časopis pro pěstování matematiky 110.3 (1985): 302-313. <http://eudml.org/doc/21603>.

@article{Brunovský1985,
author = {Brunovský, Pavol, Mallet-Paret, John J.},
journal = {Časopis pro pěstování matematiky},
keywords = {optimal control problem; infinitely many switchings; strict convexity},
language = {eng},
number = {3},
pages = {302-313},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Switchings of optimal controls and the equation $y^\{(4)\}+\vert y\vert ^\{\alpha \}\,sign\,y=0$, $0<\alpha <1$},
url = {http://eudml.org/doc/21603},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Brunovský, Pavol
AU - Mallet-Paret, John J.
TI - Switchings of optimal controls and the equation $y^{(4)}+\vert y\vert ^{\alpha }\,sign\,y=0$, $0<\alpha <1$
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 3
SP - 302
EP - 313
LA - eng
KW - optimal control problem; infinitely many switchings; strict convexity
UR - http://eudml.org/doc/21603
ER -

References

top
  1. L. D. Berкovitz H. Pollard, A non-classical vaгiational problem arising from an optimall filter problem, Arch. Rat. Mech. Anal. 26 (1967), 281 - 304. (1967) MR0215151
  2. P. Brunovsкý, Regular Synthesis for the linear-quadгatic optimal control problem with linear control constraints, J. Differential Equations 38 (1980), 344-360. (1980) MR0605054
  3. P. Hartman, Ordinary Differential Equations, Wiley, New York 1964. (1964) Zbl0125.32102MR0171038
  4. E. B. Leey L. Markus, Foundations of Optimal Control Theory, Wiley, New York 1967. (1967) MR0220537
  5. C. Marchal, Сhattering arcs and chattering controls, J. Optimization Theory and Applications 11 (1973), 441-468. (1973) MR0339866
  6. H. Sussmann, A bang-bang theorem with bounds on the numbeг of swit chings, SIAM J. Сontrol Opt. 17 (1969), 629-651. (1969) MR0540843
  7. H. Sussmann, Bounds on the numbeг of switchings for tгajectories of piecewise analytic vector fields, J. Differential Equations 43 (1982), 399-418. (1982) MR0649846
  8. F. Bernis, Сompactness of the support in convex and nonconvex fourth order elasticity problems, Nonlineaг Analysis 6 (1982), 1221-1243. (1982) Zbl0505.73007MR0683842

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.